Ask a doctor

Can Latisse Cause Droopy Eyelids?

Since I started using Latisse, my lower eyelids are droopy. Is this possibly a side effect of Latisse and would it go away if I stopped using it?

Doctor Answers (3)

Adverse Reactions from Latisse

+1

Droopy lower eyelids are not an adverse reaction that has been reported with Latisse. Fortunately, side effects from Latisse are quite uncommon. Less than 4 percent of people experienced redness, irritation and itching of the upper eyelid which was reversible upon discontinuation. The irritation can sometimes lead to darkening of the skin on the upper eyelid where the Latisse has been applied. There have been no confirmed reports of changes in iris pigmentation thus far with Latisse.

 

Web reference: http://www.dorsetstreetdermatology.com/cosmetic-dermatology/latisse/

South Burlington Dermatologic Surgeon
5.0 out of 5 stars 8 reviews

Latisse and droopy eyelids

+1

The mechanism of action of Latisse would rule out any role in drooping of the lower eyelids and other causes should be sought. It is not unusual when patients start to focus on a particular part of the face or body (such as the eyelids and eyelashes when beginning Latisse) that they notice things about their face or body they hadn't really paid much attention to. See your ophthalmologist for diagnosis and reassurance.

Philadelphia Plastic Surgeon
5.0 out of 5 stars 7 reviews

Latisse side effects

+1

Any type of droopy lid has not been reported with Latisse. I certainly have not experienced it myself or seen it in any of my patients. Perhaps you are rubbing your eyes? I would have this checked by your local oculofacial plastic surgeon or ophthalmologist. You can try stopping Latisse and see if it goes away.

West Orange Oculoplastic Surgeon
4.5 out of 5 stars 12 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.

You might also like...

Ask a Doctor

Get personalized answers from board-certified doctors. For free.